Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 56, NWS Midland/Odessa, TX

October 7, 2015Ward County, Winkler County, Texas

NWS Midland/Odessa, TX issued this flash flood warning at Oct 7, 2015, 11:31 PM CDT for Ward County, Winkler County, Texas. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 7, 2015, 11:31 PM CDT (04:31 UTC)
Expired
Oct 8, 2015, 5:30 AM CDT
In force
6 hr
Issued by
NWS Midland/Odessa, TX
Area
Storm-based polygon
Flood severity
None

Counties Ward County, TX, Winkler County, TX

The radar

The Midland/Odessa radar (KMAF), 90 km from the middle of the area, began a volume at 04:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 8, 5:00 AM CDTFLASH FLOODKermit, TXONE FOOT OF WATER REPORTED RUNNING OVER SYCAMORE STREET IN KERMIT AT 500 AM CDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 329 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Midland Regional, TX (KMAF), launched 00:00Z, 4.5 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Midland Regional, TX at 00:00Z on 2015-10-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 554 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Midland Regional, TX at 00:00Z on 2015-10-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
554 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
2027 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
7 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

059 
WGUS54 KMAF 080431
FFWMAF
TXC475-495-081030-
/O.NEW.KMAF.FF.W.0056.151008T0431Z-151008T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1131 PM CDT WED OCT 7 2015

THE NATIONAL WEATHER SERVICE IN MIDLAND  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WINKLER COUNTY IN WESTERN TEXAS...
  WARD COUNTY IN WESTERN TEXAS...

* UNTIL 530 AM CDT
    
* AT 1130 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  MONAHANS...KERMIT...WINK...WICKETT...PYOTE...WINKLER COUNTY
  AIRPORT...MONAHANS SANDHILLS STATE PARK...MONAHANS SAND HILLS STATE
  PARK...ROY HURD MEMORIAL AIRPORT...ROYALTY...THORNTONVILLE AND
  GRANDFALLS.

ADDITIONAL HEAVY RAINFALL IS POSSIBLE IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3200 10307 3209 10306 3208 10280 3165 10280
      3165 10277 3130 10277 3127 10281 3134 10291
      3138 10302 3138 10306 3136 10307 3137 10319
      3139 10325 3143 10326 3142 10329 3174 10333
      3200 10333

$$

29
1 follow-up statement
563 
WGUS74 KMAF 080715
FFSMAF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
215 AM CDT THU OCT 8 2015

TXC475-495-081030-
/O.CON.KMAF.FF.W.0056.000000T0000Z-151008T1030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WINKLER TX-WARD TX-
215 AM CDT THU OCT 8 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM CDT FOR
WINKLER AND WARD COUNTIES...

AT 215 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA.  FLASH FLOODING IS EXPECTED.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MONAHANS...KERMIT...WINK...WICKETT...PYOTE...WINKLER COUNTY
AIRPORT...MONAHANS SANDHILLS STATE PARK...MONAHANS SAND HILLS STATE
PARK...ROY HURD MEMORIAL AIRPORT...ROYALTY...THORNTONVILLE AND
GRANDFALLS.

ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3200 10307 3209 10306 3208 10280 3165 10280
      3165 10277 3130 10277 3127 10281 3134 10291
      3138 10302 3138 10306 3136 10307 3137 10319
      3139 10325 3143 10326 3142 10329 3174 10333
      3200 10333

$$

29

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 7, 6:36 PM CDT, 4 hours 55 minutes earlier.

Area forecast discussion, Oct 7, 6:36 PM CDT, 4 hours 55 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
636 PM CDT WED OCT 7 2015

.DISCUSSION...
See 00Z aviation discussion below.

&&

.AVIATION...
Strong to severe TS is moving into SE NM and W TX this evening but
should be diminishing in strength shortly with the loss of daytime
heating. More showers and storms will develop through the
remainder of the TAF period with variable gusty winds and heavy
rain the main threat. MVFR/IFR conditions expected a few hours
either side of 12Z as well as in any of the heavier showers/storms.

Hennig

&&

.PREV DISCUSSION... /issued 249 PM CDT WED OCT 7 2015/

DISCUSSION...
The main focus for the forecast package will continue to be the
potential for flooding/flash flooding across many areas over the
next couple of days... A Flash Flood remains for the western half of
the CWA Wednesday.

An upper low, currently located over southeast AZ, will continue its
slow progression E/SE today, overspreading large scale forcing for
ascent across the region through at least Thursday. Yesterday, a few
thunderstorms affected western zones as well as the Davis Mountain
regions during the afternoon/evening hours. Some of the storms were
heavy rain producers and as a result, the Rio Grande River at
Candelaria briefly rose above flood stage late last night. This may
be the beginning of what is to come over the next few days.

Will begin to see an uptick in showers and thunderstorms this
afternoon and tonight, particularly across SE NM, Upper Trans Pecos
and south through the Marfa Plateau and Rio Grande Valley. Similar
to yesterday, some storms could be severe through the evening hours
generally across the Van Horn and the Hwy 54 corridor/Rio Grande
Valley regions. A Severe Thunderstorm Watch is in effect for these
areas through 08/02Z. Regardless, heavy rainfall will continue to be
the main threat with 1-3" of rainfall possible across these areas
through Thursday morning. Flooding/flash flooding is expected
especially across urban areas and where soils are already saturated.
The axis of heaviest rain looks to shift south and east toward the
southern Permian Basin, Lower Trans Pecos and Big Bend regions
Thursday into Thursday night but depending on the exact placement of
the upper low, could see main precip area shift even farther south
for this time period. For now, will continue likely PoPs across
these areas. Potential impacts today through Friday may include;
flooded urban roadways and rural low water crossings, flooding of
low flowing arroyos/creeks and potentially rivers, including those
in SE NM. Reduced visibility in short distances may impact airports
and auto travel.

Friday, the upper low begins to retrograde west and rain chances
will shift south and decrease throughout the day. Clearing skies and
Drier weather expected this weekend and into the beginning of next
work week with the return of upper ridging. Below normal high
temperatures expected through Saturday due to rain/cloud cover then
temperatures are expected to rebound to above normal readings next
week.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...Flash Flood Watch through Thursday afternoon FOR THE FOLLOWING
     ZONES... Central Lea County...Eddy County Plains...
     Guadalupe Mountains NP/Lincoln NF/LNZ...Guadalupe Mountains
     of Eddy County...Northern Lea County...Southeast Plains/BLM
     Roswell/LNZ...Southern Lea County.

TX...Flash Flood Watch through Thursday evening FOR THE FOLLOWING
     ZONES... Andrews...Big Bend Area...Crane...Davis/Apache
     Mountains Area...Dawson...Ector...Gaines...Glasscock...
     Guadalupe Mountains...Loving...Marfa Plateau...Martin...
     Midland...Pecos...Presidio Valley...Reagan...Reeves County
     and Upper Trans Pecos...Terrell...Upton...Van Horn and
     Highway 54 Corridor...Ward...Winkler.

&&

10
Hazardous weather outlook, Oct 7, 2:23 PM CDT, 9 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
223 PM CDT WED OCT 7 2015

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-081930-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
223 PM CDT WED OCT 7 2015 /123 PM MDT WED OCT 7 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

...A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR CULBERSON...JEFF
DAVIS...AND PRESIDIO COUNTIES UNTIL 9 PM CDT...

THUNDERSTORM CHANCES WILL INCREASE THIS AFTERNOON AND TONIGHT...MAINLY
OVER SOUTHEAST NEW MEXICO...AND SOUTH TO THE DAVIS AND APACHE
MOUNTAINS...WITH SEVERE THUNDERSTORMS POSSIBLE. STORMS THAT
BECOME SEVERE WILL BE ACCOMPANIED BY LARGE HAIL AND DAMAGING
WINDS...ALTHOUGH HEAVY RAINFALL WILL BE THE MAIN THREAT WITH ANY
STORMS THAT DEVELOP...  ESPECIALLY ACROSS WESTERN PORTIONS OF THE
AREA.  A FLASH FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE
PERMIAN BASIN AS WELL AS SOUTHEAST NEW MEXICO AND ALL LOCATIONS
ALONG AND WEST OF THE PECOS RIVER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORM CHANCES REMAIN HIGH THURSDAY...WITH THE FLASH FLOOD WATCH
IN EFFECT THROUGH THURSDAY EVENING FOR STORM TOTAL RAINFALL AMOUNTS
OF 1 TO 3 INCHES...WITH LOCALLY HIGHER AMOUNTS POSSIBLE. RAIN
CHANCES WILL LINGER FRIDAY...CONTINUING THE THREAT FOR HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND EVENING ALONG
AND WEST OF A CARLSBAD TO ALPINE LINE. ALSO...DECISION MAKERS
SHOULD BEGIN STRATEGIC PREPARATIONS FOR POSSIBILITY OF FLOODING OF
URBAN AND RURAL ROADS...ARROYOS...AND OTHER LARGER TRIBUTARIES.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

In the hours before

Local storm report, Oct 7, 8:37 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
837 PM CDT WED OCT 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0836 PM     HAIL             MCDONALD OBSERVATORY    30.67N 104.02W
10/07/2015  M1.75 INCH       JEFF DAVIS         TX   CO-OP OBSERVER

&&

CMR
Special weather statement, Oct 7, 8:37 PM CDT, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
837 PM CDT WED OCT 7 2015

TXZ081-080215-
BIG BEND AREA TX-
837 PM CDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BREWSTER COUNTY
UNTIL 915 PM CDT...

AT 837 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 19
MILES SOUTHWEST OF ALTUDA...OR 22 MILES SOUTH OF ALPINE...MOVING EAST
AT 25 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARATHON...ELEPHANT MOUNTAIN WILDLIFE MANAGEMENT AREA AND ELEPHANT
MOUNTAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR
SOUTHWESTERN TEXAS.

LAT...LON 2992 10375 3016 10375 3035 10306 2991 10303
TIME...MOT...LOC 0137Z 260DEG 21KT 3005 10360

29
Special weather statement, Oct 7, 9:16 PM CDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
916 PM CDT WED OCT 7 2015

TXZ081-080300-
BIG BEND AREA TX-
916 PM CDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BREWSTER AND
SOUTHWESTERN PECOS COUNTIES UNTIL 1000 PM CDT...

AT 916 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES SOUTHWEST OF MARATHON...MOVING EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MARATHON AND ELEPHANT MOUNTAIN WILDLIFE MANAGEMENT AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3011 10353 3038 10303 3033 10296 2994 10282
      2993 10343
TIME...MOT...LOC 0216Z 253DEG 16KT 3007 10337

29
Local storm report, Oct 7, 9:27 PM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
927 PM CDT WED OCT 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     HAIL             TOYAH                   31.32N 103.79W
10/07/2015  E1.00 INCH       REEVES             TX   PUBLIC

&&

CMR
Special weather statement, Oct 7, 9:36 PM CDT, 1 hour 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
936 PM CDT WED OCT 7 2015

TXZ058-059-080315-
REEVES COUNTY AND UPPER TRANS PECOS TX-LOVING TX-
936 PM CDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WARD...LOVING AND
NORTHWESTERN REEVES COUNTIES UNTIL 1015 PM CDT...

AT 936 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES NORTHWEST OF TOYAH...OR 26 MILES WEST OF PECOS...MOVING NORTH
AT 45 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MENTONE...TOYAH...RED BLUFF...RED BLUFF RESERVOIR...SLASH RANCH AND
ORLA.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 23 AND 35.

LAT...LON 3199 10401 3199 10334 3165 10348 3165 10361
      3163 10358 3164 10354 3162 10351 3159 10351
      3129 10362 3135 10407
TIME...MOT...LOC 0236Z 190DEG 38KT 3142 10395

10
Special weather statement, Oct 7, 10:37 PM CDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1037 PM CDT WED OCT 7 2015

TXZ075-081-082-080415-
TERRELL TX-BIG BEND AREA TX-PECOS TX-
1037 PM CDT WED OCT 7 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TERRELL...CENTRAL
BREWSTER AND SOUTH CENTRAL PECOS COUNTIES UNTIL 1115 PM CDT...

AT 1036 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 17
MILES WEST OF LONGFELLOW...OR 20 MILES EAST OF MARATHON...MOVING
NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LONGFELLOW.

LAT...LON 2999 10292 3013 10305 3041 10273 3020 10253
TIME...MOT...LOC 0336Z 231DEG 17KT 3011 10292

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 7, 7:17 PM CDTSpecial Weather StatementMAFCrane, Ector43 min
Oct 7, 7:22 PM CDTFlash Flood WarningMAFCulberson6 hr
Oct 7, 7:48 PM CDTSpecial Weather StatementMAFCulberson27 min
Oct 7, 7:50 PM CDTSpecial Weather StatementMAFJeff Davis40 min
Oct 7, 7:58 PM CDTSpecial Weather StatementMAFMidland47 min
Oct 7, 8:22 PM CDTRiver Flood WarningMAFPresidio72 hr
Oct 7, 8:37 PM CDTSpecial Weather StatementMAFBrewster38 min
Oct 7, 8:38 PM CDTSevere Thunderstorm WarningMAFJeff Davis, Reeves52 min
Oct 7, 9:16 PM CDTSpecial Weather StatementMAFBrewster44 min
Oct 7, 9:36 PM CDTSpecial Weather StatementMAFLoving, Reeves39 min
Oct 7, 9:37 PM CDTAreal Flood AdvisoryMAFCulberson, Loving, Reeves3 hr
Oct 7, 10:25 PM CDTFlash Flood WarningMAFLoving, Reeves, Ward6 hr
Oct 7, 10:37 PM CDTSpecial Weather StatementMAF38 min
Oct 7, 11:32 PM CDTSpecial Weather StatementMAFJeff Davis43 min
Oct 8, 12:18 AM CDTAreal Flood AdvisoryMAFAndrews, Ector, Gaines3 hr
Oct 8, 1:19 AM CDTSevere Thunderstorm WarningMAFBrewster, Jeff Davis41 min
Oct 8, 2:38 AM CDTSpecial Weather StatementMAF67 min
Oct 8, 2:39 AM CDTAreal Flood AdvisoryMAFAndrews, Dawson, Gaines, Martin3 hr
Oct 8, 2:41 AM CDTAreal Flood AdvisoryMAFCrane, Ector, Midland3 hr
Oct 8, 4:19 AM CDTAreal Flood AdvisoryMAFLoving, Pecos, Reeves, Ward, Winkler4 hr
Oct 8, 5:03 AM CDTAreal Flood AdvisoryMAFBorden, Dawson, Glasscock, Howard, Martin, Midland and 2 more3 hr
Oct 8, 5:29 AM CDTAreal Flood AdvisoryMAFCulberson, Jeff Davis, Presidio, Reeves3 hr
Oct 8, 5:50 AM CDTAreal Flood AdvisoryMAFAndrews, Gaines, Loving, Ward, Winkler3 hr
Oct 8, 6:24 AM CDTAreal Flood AdvisoryMAFAndrews, Crane, Ector, Ward, Winkler3 hr
Oct 8, 6:40 AM CDTAreal Flood AdvisoryMAFPecos3 hr
Oct 8, 6:41 AM CDTFlash Flood WarningMAFJeff Davis, Presidio4 hr
Oct 8, 7:49 AM CDTSpecial Weather StatementMAFCrane26 min
Oct 8, 8:16 AM CDTAreal Flood AdvisoryMAFBrewster3 hr
Oct 8, 8:21 AM CDTSpecial Weather StatementMAFCrane39 min
Oct 8, 8:42 AM CDTFlash Flood WarningMAFBrewster, Pecos3 hr
Oct 8, 9:20 AM CDTFlash Flood WarningMAFJeff Davis, Pecos, Reeves4 hr
Oct 8, 10:43 AM CDTFlash Flood WarningMAFCulberson, Jeff Davis, Presidio6 hr
Oct 8, 10:50 AM CDTAreal Flood AdvisoryMAFCrane, Ector, Midland, Upton3 hr
Oct 8, 11:08 AM CDTAreal Flood AdvisoryMAFCrane, Pecos, Upton, Ward112 min
Oct 8, 11:33 AM CDTAreal Flood AdvisoryMAFReagan, Upton3 hr
Oct 8, 11:59 AM CDTFlash Flood WarningMAFEctor, Midland4 hr
Oct 8, 12:10 PM CDTFlash Flood WarningMAFUpton4 hr
Oct 8, 12:41 PM CDTSpecial Weather StatementMAFMidland64 min
Oct 8, 12:58 PM CDTAreal Flood AdvisoryMAFMartin3 hr
Oct 8, 1:23 PM CDTAreal Flood AdvisoryMAFGlasscock3 hr
Oct 8, 2:38 PM CDTSpecial Weather StatementMAFTerrell52 min
Oct 8, 3:18 PM CDTAreal Flood AdvisoryMAFReagan3 hr
Oct 8, 3:20 PM CDTAreal Flood AdvisoryMAFBorden, Howard, Mitchell, Scurry4 hr
Oct 8, 4:36 PM CDTAreal Flood AdvisoryMAFBrewster, Pecos, Terrell3 hr
Oct 8, 4:36 PM CDTSpecial Weather StatementMAFBrewster39 min
Oct 8, 4:50 PM CDTRiver Flood WarningMAFPresidio23 hr
Oct 8, 5:06 PM CDTSpecial Weather StatementMAF39 min
Oct 8, 5:22 PM CDTAreal Flood AdvisoryMAFBrewster, Presidio3 hr
Oct 8, 6:19 PM CDTRiver Flood WarningMAFBrewster43 hr
Oct 8, 6:19 PM CDTRiver Flood WarningMAFBrewster19 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.